Positive Normalization of Discrete Descriptor System under Disturbance

Authors

  • Ahmad Iqbal Baqi Department of Mathematics, Faculty of Mathematics and Natural Sciences Andalas University, 25163 Kampus Unand Limau Manis, Padang, Indonesia
  • Admi Nazra Department of Mathematics, Faculty of Mathematics and Natural Sciences, Andalas University, 25163 Kampus Unand Limau Manis, Padang, Indonesia
  • Zulakmal Zulakmal Department of Mathematics, Faculty of Mathematics and Natural Sciences, Andalas University, 25163 Kampus Unand Limau Manis, Padang, Indonesia
  • Lyra Yulianti Department of Mathematics, Faculty of Mathematics and Natural Sciences, Andalas University, 25163 Kampus Unand Limau Manis, Padang, Indonesia
  • Muhafzan Muhafzan Department of Mathematics, Faculty of Mathematics and Natural Sciences, Andalas University, 25163 Kampus Unand Limau Manis, Padang, Indonesia

DOI:

https://doi.org/10.11113/matematika.v34.n3.1146

Abstract

It is well known the descriptor systems have a wide application field. Usually it appear as a mathematical model of a real problem, mainly the model that involves the input output relationship. It is well known that a descriptor linear system has an unique solution if the pencil matrix of the system is regular. However, there are some systems that are not regular. Moreover, even though the system is regular the solution can contain the noncausal behavior. Therefore, it is necessary to normalize the descriptor system so as it has well behavior. In this paper, we propose a feedback to normalize a discrete descriptor system under disturbance. Furthermore, we establish a sufficient condition in order for the discrete descriptor system under disturbance can be normalized positively.

Downloads

Published

2018-12-31

How to Cite

Baqi, A. I., Nazra, A., Zulakmal, Z., Yulianti, L., & Muhafzan, M. (2018). Positive Normalization of Discrete Descriptor System under Disturbance. MATEMATIKA: Malaysian Journal of Industrial and Applied Mathematics, 34(3), 141–147. https://doi.org/10.11113/matematika.v34.n3.1146